# SDR 99T64R269AR

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1120
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2958 - CORROSION BLISTER AFT SIDE CABIN FLOORBEAM STA 1120 RBL 34 INCHES.  REMOVE CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER AND INSTALLED PER EO 99-016 WITH APPROVED FAA FORM 8110-3 DATED 6-7-99.  REF:  ARROW AIR, ARWA.  (X)
